# SDR ASOA111227019

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 28,688 hours, 27,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200010149
- Condition: Smoke
- Location: Nr 2
- Part time: 21,746 hours, 19,758 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER STARTING THE NR 2 ENGINE WITH THE NR1 PACK ON THERE WAS DARK SMOKE IN THE COCKPIT AND FORWARD CABIN WITH A NOTED SULPHUR SMELL.  THE SOURCE OF THE SMOKE WAS DETERMINED TO BE THE NR1 PACK WHICH WAS SUBSEQUENTLY DEFERRED UNDER AN MEL AND THE ACFT RETURNED TO SERVICE.  MX PERFORMED TROUBLESHOOTING AND THE CONDITION COULD NOT BE DUPLICATED, HOWEVER A REPORT OF BURNING OIL SMELL WAS REPORTED THAT SAME DAY.  MX REPLACED THE NR1 ACM, PERFORMED SUCCESSFUL OPERATIONAL CHECKS AND CLEARED THE DISCREPANCY.
